首页    期刊浏览 2022年12月08日 星期四
登录注册

文章基本信息

  • 标题:Semiparametric transformation models with length-biased and right-censored data under the case-cohort design
  • 作者:Huijuan Ma ; Zhiping Qiu ; Yong Zhou
  • 期刊名称:Statistics and Its Interface
  • 印刷版ISSN:1938-7989
  • 电子版ISSN:1938-7997
  • 出版年度:2016
  • 卷号:9
  • 期号:2
  • 页码:213-222
  • DOI:10.4310/SII.2016.v9.n2.a8
  • 出版社:International Press
  • 摘要:Case-cohort designs provide a cost effective way in large cohort studies. Semiparametric transformation models, which include the proportional hazards model and the proportional odds model as special cases, are considered here for length-biased right-censored data under case-cohort design. Weighted estimating equations, which can be used even when the censoring variables are dependent of the covariates, are proposed for simultaneous estimation of the regression parameters and the transformation function. The resulting regression estimators are shown to be asymptotically normal with a closed form of variance-covariance matrix and can be estimated by the plug-in method. Simulation studies show that the proposed approach performs well for practical use. An application to the Oscar data is also given to illustrate the methodology.
  • 关键词:case-cohort design; length-biased and right-censored data; mean zero process; transformation model; weighted estimating equation
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有